Skip to content
My WebMD Sign In, Sign Up
Discomfort after horrible first time yeast infection...
avatar
Anon_146410 posted:
Ok, some history here. I have had horrible periods for years and have a stomach issue also that seems worse when I have my period. The cramping before my period, during and after seem to affect my stomach even more so my doctor recommended the depo shot. I only have one ovary and my uterus due to other past problems, so I really can't get pregnant naturally and decided the shot was the way to go.[br>[br>I did spot for weeks during the first shot. Nothing horrible and I did feel better bc I didn't seem to have cramps. Spotting I decided to just use a thin pad instead of a tampon. I didn't know they were scented!!! I never use scented anything. After a couple weeks I got what I thought was a y/infection. It was horrible, very burny like a uti. No discharge and not much of an odor. My dr tested me and said I had a MILD y/infection. Shew what is a serious one??? It was bad. I took the pill and another in 3 days and it slowly went away. I had to not use any toilet wipes or bleached wash cloths for awhile, and be very careful down in that area washing bc it was very sensitive. It did go away and I have spotted on and off again since. Than again it started to come back, not nearly as bad. I called and they gave me 2 pills to take again. After the first one it went away. I washed all my wash cloths and underwear in a scent free detergent and did not use fabric softener in case that was bothering me.[br>[br>It was fine until today. I don't know what to eliminate. I didn't use the 2nd pill the other week so I took that this morning. If it's not gone I am calling my dr to be tested to make sure it's not another type of infection. I do NOT have a discharge. Just a slight burning and a slight itching here and there.[br>[br>I really felt it started with the scented pads. I didn't know they were scented and have always stayed away from them. Got them by mistake and I wonder if I am paying long and hard for it or if the depo shot is causing some of the issue, too. Or the mixture of the two is giving my body a hard time. I have never had a y/infection and I am 37. So here I am experiencing it all- horribly- for the first time!!![br>[br>Any thoughts??? I did have an ultra sound to make sure there wasn't anything going on there- a mass or fluid and nothing showed up. I have been over sensitive since the first infection so I have really tried to stay clean, dry, away from scents but still using baby soap???[br>[br>THANKS alot in advance!!!
Reply
 
avatar
LADYHOLIDAY517 responded:
Dear Discussion, I have recently gone through the same thing! An awful "YEAST INFECTION" that was hard to get rid of. I too had to repeat the 'Pill' the Doctor prescribed that's 150mg. I suffered with 'Burning & Itching' like crazy before it finally got better. I was advised to use a 'cleanser' called 'BALNEOL.' It's great! It's a 'Hygienic Vaginal Cleansing Lotion' for vaginal discomfort. You don't even have to rinse it off but I would anyhow with a very soft white glove. Or, the best thing to do is rinse off in the shower. My doctor also advised to just sit in the tub in 'WARM WATER.' Also, she advised putting "Hydrocortisone Cream and an "External Vulvar Cream" called, "MICONAZOLE NITRATE CREAM (2%), (it's a 'Vaginal Antifungal") and mix it together in the palm of your hand and apply that for the 'Burning and the Itching. You can also apply an 'Ice pack' too, if you want. I did all that and I'm happy to say I'm all better. Hope this info helps you. God Bless. Francesmary32240@verizon.net
 
avatar
Anon_146410 replied to LADYHOLIDAY517's response:
Thank you. You are the first person to reply. It seems everyone has an issue related to having a yeast infection. I have another appt with my OB this time and not my family dr. I dont' really want to wait though til Thursday. I don't want to wait and than be tested and than wait for the results. It's not bad, but I am just sick of it. It's for sure wrecking my nerves and I know that isn't good!!!!

I will try to use the balneol. I thought too that maybe there was something in that line to use in stead of baby soap. I used to use summer eve, but it's expensive and I didn't like it just sitting in my shower for the world to see for some reason. So I just use baby soap and haven't had an issue!

I will see what the ob says. I could just need something stronger or quite a few of those wonder pills to get rid of it and maybe the wash to really keep it in check. What a pain in the.....
 
avatar
kittypup955 replied to Anon_146410's response:
I am in a wheelchair. and recurring yeast infections is all I get in the summer. I use Monistat 1 its great and you can get it on ebay for half the price in stores. buy it and keep it on hand. it comes with the non itch cream. the doctors give you the 150 fluconazole pill but you need 2 for them to work always ask for a refill with it. you can get it refilled the next day. I take one and then get the pther and take it within 48 hours to make sure its gone.
 
avatar
An_253189 replied to kittypup955's response:
Hello,

Awful to say, but I did not know for the longest time what was going on. Too embarressed to go see a doctor. I finally decided it had to be a yeast infection. I suffered and tried all kinds of meds before I found the Monistat 7 - Seven day treatment plan. Finally, something that worked! But after a couple of weeks the symptoms came back. Now I just keep it on hand and whenever the symptoms start up, I start up the treatment. I am 52, single, and am not sexually active. I never changed my detergents or anything before this. I am menopausal so I am figuring that may be part of the problem. No wonder some women lose their minds!


Helpful Tips

Try looking into this
I also have been dealing with the same thing best bet is to go to your OB/Gyn it might be Endometriosis I would try and get in as soon as ... More
Was this Helpful?
0 of 0 found this helpful

Expert Blog

Below the Belt: Women's Health - Jane Harrison-Hohner, RN, RNP

From HPV to irregular periods to PMS to fibroids, Jane Harrison-Hohner, RN, is here to share her knowledge and insight...Read More

Report Problems to the
Food and Drug Administration

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.